# SDR AALA202012309003

- Difficulty date: December 29, 2020
- Submitted: December 30, 2020
- Operation: Air carrier
- Aircraft: N750UW
- Make and model: Airbus A319-112
- Aircraft serial: 1315
- Aircraft time: 48,707 hours, 34,243 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  DIRECT VIEW FLIGHT ATTENDANT JUMPSEAT FLASHLIGHT LED NOT FLASHING.  REPLACED FLASHLIGHT BATTERY WITH NEW, OPERATIONS CHECK GOOD.
